Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online
Ask a Urologist   »  

Suggest treatment for chills and body tremors

Jul 2016
User rating for this question
Very Good
Answered by

Practicing since : 1971
Answered : 9579 Questions
I believe my wife has Sepsis (urinary infection). She has taken the last of her medication provided by a medical doctor in Winnipeg (Phenazopyridine Hydrochloride 97.5 mg). We are currently in Arizona. She is currently suffering from acute chills and shaking.
She is thirst, drinking water, and has just taken 2 tylenol, the chills appear to have settled back a little - she is urinating, and her pulse is approx 80/minute per the fitbit she is wearing. She is normally very healthy and does not suffer from any known diseases.
Posted Fri, 24 Nov 2017 in Urinary and Bladder Problems
Answered by Dr. P. T. Patil 1 hour later
Brief Answer:
She is likely to have UTI.

Detailed Answer:
Thanks for query .

Based on the facts that you have posted frequency for urination and fever with chills that your wife has is mostly due UTI..

Get her routine urine test and urine culture done to find out the organisms causing this infection and antibiotics to which they are sensitive to.

Give her broad spectrum antibiotics like Cefixime along with urinary antiseptic like
Nitrofurantoin twice daily and urine alkaliser thrice daily.Later on switch on to appropriate antibiotics as per culture report.

Get the prescription of medicines from your family Physician.

Ensure she drinks more water to keep urine dilute

However since she has recently come back from XXXXXXX I would suggest to get her blood tests for peripheral smear done to rule out Malarial Infection ..

Hope I have answered your query ,please feel free to ask if you have more questions,I shall be happy to help you
Thanks and Regards.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor